# SDR AWXA200401177

- Difficulty date: October 28, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 20,089 hours, 7,727 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0181
- Condition: Ruptured
- Location: Rt Mlg Door Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BOS EN ROUTE TO LAS, GREEN HYDRAULIC SYSTEM LOST FLUID DURING LANDING GEAR RETRACTION, TURNED BACK TO BOS AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC FLEX LINE (A) AND FITTING AT R MAIN GEAR DOOR ACTUATOR AS PER STANDARD PRACTICES, LEAK AND OPERATIONAL CHECKS WERE GOOD.  AS A PRECAUTION, REPLACED GREEN HYDRAULIC SYSTEM ENGINE DRIVEN PUMP AND 3 EACH FILTERS.  SUPP PART INFORMATION HAS BEEN ADDED TO THIS SDR.  PART NAME; SWIVEL, JOINT ASSY, MFG; EATON FLUID, P/N; AE84760Z, LOC; RT MLG DOOR ACTUATOR.
